# SDR UIEA2014052700214

- Difficulty date: May 27, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 60,915 hours, 9,149 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 65B0230091C
- Part serial: 001090
- Condition: Cracked
- Location: Nr 8 Spoiler
- Part time: 60,927 hours, 9,147 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND NR 8 SPOILER PANEL CRACKED & DELAMINATED.  R & R SPOILER PANEL NR 8 IAW AMM 27-01-01.
